# SDR USAASB03078

- Difficulty date: June 12, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N785AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AISLE MARKER EMERGENCY LGIHT AT SEAT 19 A INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT THE SEAT CONNECTOR.  OPERATIONAL CHECK GOOD.  (M)
